# SDR DXTA2025050803415

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N680QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0278
- Aircraft time: 4,653 hours, 2,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: DURING INTERIOR PREFLIGHT, DISCOVERED LAV TOE KICK LIGHT INOP CORRECTIVE ACTION: REMOVED INOP FLOOR EMERGENCY LIGHT BELOW LAV TOILET P/N: CLE327-01-30 S/N: 239006870 AND INSTALLED NEW LAV TOE KICK LIGHT P/N: CLE327-01-30 S/N: 202200000008765. OPS CHECK GOOD, NO FAULTS DETECTED AT THIS TIME. WORK PERFORMED IAW CE680A IMM 25-40-07, SEE 8130 FROM_TEXTRON AVIATION INC. CERT. # PC, TRACKING #:9070662, W0:5620732, DATED:16/JAN/2024.
